# SDR ERAA078421

- Difficulty date: February 27, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Aircraft: N149EH
- Make and model: Bolkms BO105S
- Aircraft serial: S705
- Aircraft time: 9,686 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 23008021
- Part serial: HL25563PS
- Condition: Debonded
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(2)  1/4 X 28 STUDS PULLED FROM HOUSING.  RETURNED FROM OVERHAUL.
